I have been diagnosed as suffering from fluctuations in my blood pressure (BP). I have taken the Upright Tilt Test, and the results confirm that my BP fluctuates depending on the various positions I am in. As a result, my physician has prescribed Minirin to me to stablelize my BP.
Recently, owing to my stress due to personal issues and also the effect of Minirin, my BP shot up to 210/50. I vomitted and felt dizzy, and was subsequently hospitalized for observations. During my stay at the hospital, I also fell. It was discovered that the sodium level in my blood was very low. That apparently led to my dizziness and possibly blackout, which in turn led to my fall. I was given sodium solution through intravenous injection to increase my blood sodium level. I was subsequently discharged.
Subsequent to my discharge, my physician changed the dosage of my medication for both Parkinson's Disease (PD) and also the medication to maintain my BP. Minirin was substituted with Florinef. As far as PD is concerned, prior to my hospitalization, my daily dosage was Requip (6 mg), Sinemet 25/100 (6 tablets) and Jumax (50 mg). Both Requip and Jumax was stopped. I was asked by my physician to only take Sinemet 25/100 (6 tablets) daily to contain the progression of PD.
I subsequently experienced mild seizures, whereby I cannot move my hands and legs for perhaps a time span of 5 to 10 minutes. I would be frozen, so as to speak. This seizure episodes would take place nearly once everyday. It must be stressed that I didn't suffer from any seizure prior to the change in the dosage of my medication